q - Bernoulli Matrices and Their Some Properties


TUĞLU N., Kus S.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.2, pp.269-273, 2015 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2015
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.269-273
  • Gazi University Affiliated: Yes

Abstract

In this study, we defineq - Bernoulli matrix B(q) and q-Bernoulli polynomial matrix B(x,q) by using q -Bernoulli numbers, and polynomials respectively. We obtain some properties of B (q) and B(x,q) We obtain factorizations q -Bernoulli polynomial matrix and shifted q -Bernoulli matrix using special matrices.